Alert archive / Wisconsin / Flash Flood Warnings in 2020
Flash Flood Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Aug 9, 2020, 5:26 AM CDT for Sheboygan County, Wisconsin. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2020, 5:26 AM CDT (10:26 UTC)
- Expired
- Aug 9, 2020, 8:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 93 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:52 AM CDT | FLOOD | Oostburg, WI | ONE FOOT OF STANDING WATER REPORTED BY LAW ENFORCEMENT. |
| Aug 9, 7:09 AM CDT | FLOOD | Cedar Grove, WI | STANDING WATER ON I-43 OFF RAMPS AND CITIES ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.4 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
669
WGUS53 KMKX 091026
FFWMKX
WIC117-091330-
/O.NEW.KMKX.FF.W.0007.200809T1026Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
526 AM CDT Sun Aug 9 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Southeastern Sheboygan County in east central Wisconsin...
* Until 830 AM CDT.
* At 526 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain from near Adell to Oostburg. Between 1.5 and 2 inches
of rain have fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.
Additional rainfall amounts of 1 to 1.5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
4369 8770 4368 8771 4365 8773
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-1.5 INCHES IN 1 HOUR
$$
WOOD4 follow-up statements
941
WGUS73 KMKX 091110
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
610 AM CDT Sun Aug 9 2020
WIC117-091330-
/O.CON.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
610 AM CDT Sun Aug 9 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT THIS
MORNING FOR SOUTHEASTERN SHEBOYGAN COUNTY...
At 610 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain in Adell to Oostburg. Between 2 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly. At
525 AM, 1 foot of standing water was reported by law enforcement on
a street in Oostburg.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
4369 8770 4368 8771 4365 8773
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
WOOD784
WGUS73 KMKX 091149
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
649 AM CDT Sun Aug 9 2020
WIC117-091330-
/O.CON.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
649 AM CDT Sun Aug 9 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT THIS
MORNING FOR SOUTHEASTERN SHEBOYGAN COUNTY...
At 649 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain in the Adell to Oostburg to Cedar Grove areas. Between 2 and 3
inches of rain have fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
4369 8770 4368 8771 4365 8773
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
WOOD107
WGUS73 KMKX 091243
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
743 AM CDT Sun Aug 9 2020
WIC117-091330-
/O.CON.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
743 AM CDT Sun Aug 9 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT THIS
MORNING FOR SOUTHEASTERN SHEBOYGAN COUNTY...
At 743 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain in Adell to Oostburg to Cedar Grove. Between 2 and 5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Oostburg, Cedar Grove, Random Lake, Adell and Gibbsville.
There are law enforcement reports of standing water in Cedar Grove
and on the off ramps from Interstate 43 near Cedar Grove.
Additional rainfall amounts up to 0.5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
4369 8770 4368 8771 4365 8773
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.5-1 INCH IN 1 HOUR
$$
WOOD966
WGUS73 KMKX 091328
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
828 AM CDT Sun Aug 9 2020
WIC117-091338-
/O.EXP.KMKX.FF.W.0007.000000T0000Z-200809T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sheboygan WI-
828 AM CDT Sun Aug 9 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT THIS MORNING FOR
SOUTHEASTERN SHEBOYGAN COUNTY...
Flash flooding is no longer expected to pose a threat. Standing
water on roads may continue for another few hours.
LAT...LON 4357 8779 4356 8797 4359 8797 4364 8791
4369 8770 4368 8771 4365 8773
$$
WOODWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 3:28 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 9, 3:28 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 328 AM CDT Sun Aug 9 2020 .SHORT TERM... (Issued 328 AM CDT Sun Aug 9 2020) Today and Tonight: A few showers and storms over northeast parts of the area will exit in the next hour or so, as a shortwave trough moves east across the area. Otherwise, there will be a brief period of ridging in place over southern WI this morning, which will help keep things dry. By this afternoon and evening, there will be a trough moving through SD into MN. With dewpoints expected to be in the lower 70s and steep lapse rates expected aloft, there will be support for CAPE values of 2000 to 3000+ J/kg, with the higher values found towards central and northern WI. During the evening hours, the low level jet will begin to move into the area, which could give some additional low to mid level shear, especially for areas toward central Wisconsin. It is anticipated that an MCS should initiate this afternoon somewhere from northern IA to southeast MN, and track towards southern WI. With both hires and global models struggling with how to handle this pattern, we have to take the guidance with a grain of salt, and stick to the main synoptic forcing for a look at what we can expect. This introduces uncertainty with were the storms will initiate, and how they will propagate into southern Wisconsin. With continued WAA and a cap in place today, this should limit some of the surface-based convection. As the inversion aloft begins to break down during the evening hours (as the trough moves across northern WI), some convection could dive south along any moisture or instability axises. This could support some strong to severe storms for southern WI. The main hazard with any severe storms would be damaging winds, large hail and heavy rainfall. Apart from the thunderstorm risk today, temperatures will be close to 90 degrees with high humidity. The heat indices will range from the lower to middle 90s across southern WI. Patterson && .LONG TERM... (Issued 328 AM CDT Sun Aug 9 2020) Monday through Monday Night: Models continue to agree on brining cold front southeastward through the area Monday, exiting to the southeast by early to middle Monday evening. Will continue to have chances for showers and thunderstorms during this time, with decent low level frontogenesis response. Ignored the 00Z NAM output, which seems to be out to lunch with its excessively high QPF Monday afternoon and evening. It is noteworthy that the CAMs are not showing much in the way of convective development with the frontal passage Monday afternoon. The main 500 mb shortwave trough remains well north of the area during this time. There is some upper divergence from the right rear quadrant of a jet streak that moves over the region Monday afternoon, which would help with upward vertical motion. GFS forecast soundings are again showing a fairly strong cap for mean layer and surface-based parcels Monday, which may be reflected in the CAM output. There remains uncertainty with the amount of cloud cover from tonight's possible convection lingering into Monday, which would limit high temperatures and mean layer CAPE values. This may also affect heat index values Monday, which may reach the middle 90s with some sunshine in the southeast parts of the area. Above the cap, there is plenty of mean layer CAPE, with deep layer bulk shear of 25 to 30 knots. Thus, some strong to severe storms could develop, if there is enough warming and upward vertical motion in the low levels to break the cap. Activity later today into tonight will have an influence over what may occur on Monday with the frontal passage. High pressure moving into Iowa Monday night will gradually bring lower dewpoints into the area, as well as dry conditions. Tuesday through Tuesday Night: High pressure will move across the region Tuesday into Tuesday night. This should bring quiet weather to the area, with pleasant summer temperatures. Wednesday through Saturday: High pressure will gradually move east of the region Wednesday into Friday. Zonal flow at 500 mb will gradually weaken, with a shortwave trough trying to move east through or south of the region Friday. The influence of the high, with its anticyclonic flow in the low levels, may be enough to keep the area dry for the latter half of the week, possibly into Saturday. Models and ensembles are trending somewhat drier during this period, due to the influence of the high to the east. So, reduced PoPs a little later this week to reflect this trend. There is some confidence that current PoPs may need further reduction or removal in later forecasts for this period. Temperatures should remain in the lower to middle 80s each day, with dewpoints slowly increasing. Somewhat cooler temperatures should occur each day near the lake, with onshore winds. JJW && .AVIATION... (Issued 328 AM CDT Sun Aug 9 2020) For the 12Z TAFs: VFR conditions are expected through much of the day today. Scattered thunderstorms are expected to develop this afternoon and affect portions of southern WI through the evening. There is uncertainty and low confidence in the timing and impacts expected for the terminals with these thunderstorms. South to southwesterly winds will persist through the period. Patterson && .MARINE... (Issued 328 AM CDT Sun Aug 9 2020) Southerly to southwesterly winds are expected today into Monday, and could be gusty at times. There will be some scattered showers and thunderstorms moving across the lake late this afternoon through the overnight hours, as a cold front approaches from the northwest. The winds will shift behind the cold front on Monday to northwesterly. Patterson && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. &&
Hazardous weather outlook, Aug 9, 3:50 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 350 AM CDT Sun Aug 9 2020 WIZ046-047-051-052-056>060-062>072-100900- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 350 AM CDT Sun Aug 9 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Chances for thunderstorms are forecast later this afternoon into tonight. There is uncertainty with the timing and coverage of storms across the area during this period. If storms can develop and move into the area, strong to severe storms are possible. Large hail to one inch in diameter, damaging winds to 60 MPH, locally heavy rainfall and frequent cloud to ground lightning are possible. Heat index values will be in the middle 90s today. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for thunderstorms linger into Monday, as a cold front moves southeast through the region. There is uncertainty again with the coverage of storms across the area Monday. If storms can develop, a few strong to severe storms are possible, mainly along and south of a Mineral Point, to Madison, to Milwaukee line. Large hail to one inch in diameter, damaging winds to 60 MPH, and frequent cloud to ground lightning are possible. Heat index values may reach the middle 90s on Monday in southeastern parts of the area. There are mainly small chances for thunderstorms at times Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this afternoon into Monday. LMZ643>646-100900- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 350 AM CDT Sun Aug 9 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Chances for thunderstorms are forecast tonight. There is uncertainty with the timing and coverage of storms across the area during this period. If storms can develop and move into the area, strong to severe storms are possible. Large hail to one inch in diameter, damaging winds to 50 knots and frequent cloud to ground lightning are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for thunderstorms linger into Monday, as a cold front moves southeast through the region. There is uncertainty again with the coverage of storms across the area Monday. If storms can develop, a few strong to severe storms are possible, mainly south of North Point Lighthouse. Large hail to one inch in diameter, damaging winds to 50 knots, and frequent cloud to ground lightning are possible. There are mainly small chances for thunderstorms at times Wednesday through Saturday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-100900- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 350 AM CDT Sun Aug 9 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Chances for thunderstorms are forecast tonight. There is uncertainty with the timing and coverage of storms across the lake during this period. If storms can develop and move across the lake, strong to severe storms are possible. Large hail to one inch in diameter, damaging winds to 50 knots and frequent cloud to ground lightning are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for thunderstorms linger into Monday, as a cold front moves southeast through the region. There is uncertainty again with the coverage of storms across the lake Monday. If storms can develop, a few strong to severe storms are possible, mainly over the southern half of the lake. Large hail to one inch in diameter, damaging winds to 50 knots, and frequent cloud to ground lightning are possible. There are mainly small chances for thunderstorms at times Wednesday through Saturday. Wood www.weather.gov/mkx
In the hours before
Special weather statement, Aug 9, 4:16 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
416 AM CDT Sun Aug 9 2020
WIZ052-091015-
Sheboygan-
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHEBOYGAN COUNTY...
At 416 AM CDT, a strong thunderstorm was located near Random Lake, or
9 miles south of Plymouth, moving northeast at 20 mph.
Winds of 30 to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sheboygan, Sheboygan Falls, Oostburg, Kohler, Cedar Grove, Random
Lake, Adell, Waldo, Gibbsville, Silver Creek and Hingham.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4357 8779 4354 8780 4354 8804 4361 8805
4380 8772 4376 8770 4374 8771 4370 8771
4368 8770
TIME...MOT...LOC 0916Z 246DEG 18KT 4360 8796
WOODSpecial weather statement, Aug 9, 5:18 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
518 AM CDT Sun Aug 9 2020
WIZ052-091100-
Sheboygan-
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHEBOYGAN COUNTY...
At 517 AM CDT, a strong thunderstorm was located over Oostburg, or 8
miles south of Sheboygan Falls, moving east at 15 mph.
Winds of 30 to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sheboygan, Oostburg, Kohler, Cedar Grove, Gibbsville and Hingham.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4368 8770 4357 8779 4354 8779 4354 8787
4365 8792 4375 8771 4372 8771 4370 8770
TIME...MOT...LOC 1017Z 252DEG 13KT 4361 8780
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 10:06 PM CDT | Special Weather Statement | MKX | Marquette | 39 min |
| Aug 8, 10:42 PM CDT | Special Weather Statement | MKX | Green Lake | 18 min |
| Aug 8, 11:03 PM CDT | Special Weather Statement | MKX | Fond du Lac | 27 min |
| Aug 9, 4:16 AM CDT | Special Weather Statement | MKX | Sheboygan | 59 min |
| Aug 9, 4:27 AM CDT | Special Marine Warning | MKX | 93 min | |
| Aug 9, 5:10 AM CDT | Areal Flood Advisory | MKX | Sheboygan | 3 hr |
| Aug 9, 5:18 AM CDT | Special Weather Statement | MKX | Sheboygan | 42 min |
| Aug 9, 5:35 AM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 55 min |
| Aug 9, 6:33 AM CDT | Special Weather Statement | MKX | Ozaukee | 42 min |
| Aug 9, 7:18 AM CDT | Areal Flood Advisory | MKX | Sheboygan | 117 min |
| Aug 9, 8:44 AM CDT | Areal Flood Warning | MKX | Sheboygan | 3 hr |
| Aug 9, 12:11 PM CDT | Special Weather Statement | MKX | Lafayette | 34 min |
| Aug 9, 2:40 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 65 min |
| Aug 9, 3:17 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 31 min |
| Aug 9, 3:41 PM CDT | Special Weather Statement | MKX | Columbia, Dane, Green, Rock | 64 min |
| Aug 9, 4:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 38 min |
| Aug 9, 4:45 PM CDT | Special Weather Statement | MKX | Dodge, Jefferson, Rock, Walworth | 60 min |
| Aug 9, 4:47 PM CDT | Special Weather Statement | MKX | Green | 28 min |
| Aug 9, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 45 min |
| Aug 9, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 55 min |
| Aug 9, 5:24 PM CDT | Special Weather Statement | MKX | Rock | 36 min |
| Aug 9, 5:34 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 26 min |
| Aug 9, 5:48 PM CDT | Special Weather Statement | MKX | Fond du Lac | 27 min |
| Aug 9, 5:52 PM CDT | Special Marine Warning | MKX | 83 min | |
| Aug 9, 6:04 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 41 min |
| Aug 9, 6:10 PM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 65 min |
Nearby
Flash Flood Warnings in Wisconsin, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.